# SDR GTIA9700281

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Auto-Pilot
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ACY - FLT 181 - AUTO-PILOT CONTROL IS UNRELIABLE IN CLIMB, DESCENT, OR ALT HOLD MODES.  WILL NOT HOLE ASSIGNED VERT SPEED AND STARTED A SUDDEN DESCENT WHEN IN ALT HOLD.  DMI'D PER MEL 22-16-1-6. DMI NR 00460.  PLACARD INSTALLED CAT 'C'.  (M)
